# SDR AMWA114

- Difficulty date: October 30, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Aircraft time: 21,949 hours, 30,683 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 11443007335
- Part serial: UE23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED ABC STRUCTURAL INSPECTION, SKIN UNDER STRINGER 10R WAS FOUND CRACKED.
